Math. Model. Nat. Phenom.
Volume 18, 2023
|Number of page(s)||25|
|Published online||10 March 2023|
Traveling solutions for a multi-anticipative car-following traffic model
Lebanese American University, Department of computer science and mathematics,
Byblos Campus, P.O. Box 36,
2 University of Sfax, Higher Institute of Business Adiministration of Sfax, 3018 Sfax, Tunisia
* Corresponding author: firstname.lastname@example.org
Accepted: 6 February 2023
In this paper, we consider a steady state multi-anticipative traffic model and we provide necessarily and sufficient conditions for the existence of traveling solutions. In our work, the word “traveling” means that the distance between two consecutive vehicles travels continuously between two different states. As application to our result, we show that taking a strictly concave optimal velocity, we can construct a traveling solution such that the distance between two vehicles decreases. The existence, uniqueness and the study of the asymptotic behavior of such solutions is done at the level of the Hamilton-Jacobi equation.
Mathematics Subject Classification: 74J40 / 90B20 / 35D40
Key words: Traffic model / Hamilton-Jacobi equation / viscosity solutions / strong comparison principle
© The authors. Published by EDP Sciences, 2023
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.